journal6 ›› 2015, Vol. 36 ›› Issue (2): 20-22.DOI: 10.3969/j.issn.1007-2985.2015.02.005

• Mathematics • Previous Articles     Next Articles

On Error Bound for Linear Complementarity Problem of Double α-Chain Diagonally Dominant Matrix

 PENG  Ling, MO  Hong-Min   

  1. (College of Mathematics and Statistics,Jishou University,Jishou 416000,Hunan  China)
  • Online:2015-03-25 Published:2015-04-28

Abstract: In this paper,we give new error bound for the linear complementarity problem where the involved matrix is a double α-chain diagonally dominant matrix based on its definition and properties.Preliminary numerical results show that the proposed error bound is efficient for verifying accuracy of approximate solutions.

Key words: accuracy, error bound, linear complementarity problem, double &alpha, -chain diagonally dominant matrix

WeChat e-book chaoxing Mobile QQ